| Catalog Number |
EVD35-07-150-120 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that an everflex entrust 7x150x120 device was associated with an allegation of catheter handle separation, with the timing of the separation reported as unknown.The device was never implanted.The instructions for use were reported to have been followed without issue, and no damage to the packaging or issues removing the device from the hoop/tray were reported.Embolic protection was not used.No health consequences or impact were reported.